# SDR DALA2025031802059

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 97,010 hours, 45,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 3L DOOR KNUCKLE KNOCKER WILL NOT EXTEND. CORRECTIVE ACTION: 3L DOOR HAS NO KNUCKLE KNOCKER, 4L DOOR IS THE ONE WITH STUCK KNOCKER. ADJUSTED 4L DOOR KNUCKLE KNOCKER AS REQUIRED, OPS CHECK NML. (7249034)
